# SDR SWIA202158468

- Difficulty date: February 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA39771-690-53-11-1035 548CA-PR - DENT FOUND AT FS 192.00 BETWEEN STGR23 & STGR24 FWD OF EXTERNAL POWER RECEPTACLE DOOR. COMPLIED WITH TEMPORARY DISPOSITION PER REO 690-53-11-1035 REV A DATED 2019-05-14. PERMANENT REPAIR DUE IN 6800 FLT HRS BY TAT 32194.4 PER REO 690-53-11-1035 REV B, PART NUMBER:   - , SERIAL NUMBER: 15159, POSITION:      (C-CHECK RO 5/25/2021)    REPAIRED DENT AT F.S. 192.00 BETWEEN STGR 23R AND 24R FWD OF THE EXTERNAL PWOER RECEPTACLE DOOR PER MHIRJ PERMANENT REPAIR REO 690-53-11-1309 REV -- DATED 2021-04-14. COMPLIED WITH TASK CARD 51-900-1002-SKY
